On Normal Radical Extensions of the Rationals

Henry B. Mann, William Yslas Velez

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)73-80
Number of pages8
JournalLinear and Multilinear Algebra
Volume3
Issue number1-2
DOIs
StatePublished - Jan 1 1975

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On Normal Radical Extensions of the Rationals. / Mann, Henry B.; Velez, William Yslas.

In: Linear and Multilinear Algebra, Vol. 3, No. 1-2, 01.01.1975, p. 73-80.

Research output: Contribution to journalArticle

@article{a6426f673e944ea58ae8eb6874bdce58,
title = "On Normal Radical Extensions of the Rationals",
author = "Mann, {Henry B.} and Velez, {William Yslas}",
year = "1975",
month = "1",
day = "1",
doi = "10.1080/03081087508817095",
language = "English (US)",
volume = "3",
pages = "73--80",
journal = "Linear and Multilinear Algebra",
issn = "0308-1087",
publisher = "Taylor and Francis Ltd.",
number = "1-2",

}

TY - JOUR

T1 - On Normal Radical Extensions of the Rationals

AU - Mann, Henry B.

AU - Velez, William Yslas

PY - 1975/1/1

Y1 - 1975/1/1

UR - http://www.scopus.com/inward/record.url?scp=84963163264&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84963163264&partnerID=8YFLogxK

U2 - 10.1080/03081087508817095

DO - 10.1080/03081087508817095

M3 - Article

AN - SCOPUS:84963163264

VL - 3

SP - 73

EP - 80

JO - Linear and Multilinear Algebra

JF - Linear and Multilinear Algebra

SN - 0308-1087

IS - 1-2

ER -